# SDR 2002UALA01205

- Difficulty date: July 22, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 49,697 hours, 7,921 cycles
- Engine: Pwa PW4060
- Engine time: 10,530 hours, 1,863 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: B27948
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 10,530 hours, 1,863 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL.  ENGINE RECOVERED.  NR 2 ENGINE HAD A GROUP 3 (TAKEOFF) SURGE.  THE ENGINE SELF RECOVERED.  ENGINE WAS REPLACED AT TERMINATION OF THE FLIGHT FOR COMPRESSOR REFURBISHMENT.
